# SDR CA100205001

- Difficulty date: February 4, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Boeing 727231
- Aircraft time: 49,193 hours
- Engine: Pwa JT8D15
- System (JASC): 2720 · Rudder Control System
- Part: Spring
- Part number: 69253642
- Condition: Broken
- Location: Rudder Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ACFT YAWED ABRUPTLY TO THE LT ON TAKEOFF, RUDDER PEDALS FELT ABNORMALLY LOOSE, NO RESISTANCE/FRICTION.  ACFT CONTINUED SHORT FLIGHT AND LANDED WITHOUT INCIDENT.  MX FOUND INBD RUDDER CONTROL SPRING BROKEN.  SPRING REPLACED. (TC 20100205001)
